Thread: a little advice
03-02-2002, 11:33 PM #1New Member
- Join Date
- Sep 2001
a little advice
I just wanted to ask a quick question about problems AS can cause on the prostate or testes. I read that with the discontinuation of AS, most testicluar problems should slowly dissapear and the testes should be back to normal. I have been encountering a bit of pain in the "boys" lately and was wondering if anything can help this or if it will go away. Is there anything that can be taken that is good for the testes or prostate, besides HCG . I have been taking saw palmetto berries, b/c there supposed to be good for the prostate, bu tis there anything else that anyone can recommend? Sorry for having to bring up this topic, just wanted a little advice.
03-02-2002, 11:35 PM #2New Member
- Join Date
- Jan 2002
I had the pain also. It goes away just as your raisins.
03-02-2002, 11:59 PM #3
yep, I discontinued using AS, I'm still waiting for my hair to grow back guess thats just one of those side effects not to mention high blood pressure sonofagun still hasen't droped down.
I hope my hair comes back anytime soon i've god a huge party to attend to in 2005 ~
03-03-2002, 12:04 AM #4Originally posted by CRYTON
yep, I discontinued using AS, I'm still waiting for my hair to grow back
03-03-2002, 01:16 AM #5Originally posted by sk*
dont expect it to come back anytime soon, hit the topical applications and some finesteride and you may have some hope
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)